Anxiety - Researching information about hallucinations that have been caused by medication?
- 11 Dec 2009 by researchfirecrackerfilms
- 20 December 2009
- anxiety, generalized anxiety disorder
I'm really keen to speak to individuals who have experienced something like this or know someone who has. Or anyone with information on this subject matter would be quite helpful.
I'm currently at the research stage of this project so your help and insight would be greatly appreciated!
I have Anxiety and I have never had a medication to make me hallucinate. I have had bad reactions to medication to treat Anxiety. The worse reaction I had was medicine that my Psych doctor called in for me ( due to my husband being injured while deployed) that was would work better then Xanax or Valium to help with my Anxiety that I was having bad problems with trying to get arrangements made for some where for me and the kids to stay when they flew him to Bethesda to get surgery done. I took one pill and it made me where I could not go to sleep but yet I was so tired. I felt drunk one min, hunger over the next. I couldn't talk right. I kept forgetting what I was talking about. I mean it messed me up and I only took one pill. I took it on a Friday night. Saturday night I was calling his services because I was still messed up from that one pill. He said for me to not take anymore and to be in his office first thing Monday morning.
Come Monday morning I was in his office still having some of those affects. So I make sure I tell any doctor I go to I cannot take that medication for anything. They use that medication for different things. Besides anxiety.
severe enough anxiety or depression or pretty much any mental disorder can cause hallucinations. I have hallucinated on Ambien (zolpidem) and it would help more to know what you would like to know. In some people high doses and bad reactions cause hallucinations. mine was auditory but it could be the fact that when im normaly falling asleep i have hipagogic hallucinations (this is normal) where i hear and see things so it could just be related to that as a result of a drug which makes people tired (i was awake and standing up when this happened)
Is there a particular medication you are inquiring about
Nope, i'm researching hallucinations caused by any medication.
I've heard that Stadol NS can cause hallucinations. Also I read a Report from Medscape where an individual was on to high a dose of a Fentanyl patch and experienced hallucinations. If you are a health Care Provider you may find this article interesting as well. It's from Medscape. http://www.medscape.com/viewarticle/587475
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 May 2013 • 7 answers
Posted 14 Aug 2015 • 1 answer
Posted 28 Jun 2016 • 4 answers
Posted 18 Feb 2017 • 3 answers
Posted 20 Apr 2018 • 3 answers